PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 1 | 87-97
Tytuł artykułu

Approximate differentiation: Jarník points

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate Jarník's points for a real function f defined in ℝ, i.e. points x for which $ap_{y → x}|(f(y)-f(x))/(y-x)|=+∞$. In 1970, Berman has proved that the set $J_f$ of all Jarník's points for a path f of the one-dimensional Brownian motion is the whole ℝ almost surely. We give a simple explicit construction of a continuous function f with $J_f = ℝ. The main result of our paper says that for a typical continuous function f on [0,1] the set $J_f$ is c-dense in [0,1].
Słowa kluczowe
Rocznik
Tom
140
Numer
1
Strony
87-97
Opis fizyczny
Daty
wydano
1991
otrzymano
1991-04-22
Twórcy
autor
  • Faculty of Mathematics and Physics (KMA), Charles University, Sokolovská 83, 18600 Praha 8, Czechoslovakia
  • Faculty of Mathematics and Physics (KMA), Charles University, Sokolovská 83, 18600 Praha 8, Czechoslovakia
Bibliografia
  • [1] S. M. Berman, Gaussian processes with stationary increments: Local times and sample function properties, Ann. Math. Statist. 41 (1970), 1260-1272.
  • [2] D. Geman and J. Horowitz, Occupation densities, Ann. Probab. 8 (1980), 1-67.
  • [3] M. de Guzmán, A general form of the Vitali theorem, Colloq. Math. 34 (1975), 69-72.
  • [4] V. Jarník, Sur les nombres dérivées approximatifs, Fund. Math. 22 (1934), 4-16.
  • [5] J. C. Oxtoby, The Banach-Mazur game and Banach category theorem, in: Contribution to the Theory of Games III, Ann. of Math. Stud. 39, Princeton 1957, 159-163.
  • [6] J. C. Oxtoby, Measure and Category, Springer, New York 1980.
  • [7] S. Saks, On the functions of Besicovitch in the space of continuous functions, Fund. Math. 19 (1932), 211-219.
  • [8] S. Saks, Theory of the Integral, Monograf. Mat. 7, Warszawa 1937 (reprinted by Hafner Publ., New York).
  • [9] L. Zajíček, The differentiability structure of typical functions in C[0,1]), Real Anal. Exchange 13 (1987-88), 119, 103-106, 93.
  • [10] L. Zajíček, Porosity, derived numbers and knot points of typical continuous functions, Czechoslovak Math. J. 39 (114) (1989), 45-52.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.